# SDR 96ZZZX4408

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94MA
- Make and model: Piper PA-46-310P
- Aircraft serial: 468608056
- Engine: Cont TSIO520BE
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48109
- Condition: Broken
- Location: Engine Oil
- Part time: 23 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER CUTTING OIL FILTER OPEN, THE MANUFACTURER'S ANTI-DRAIN BACK VALVE ROLLED EDGE WAS FOUND CRACKED APPROXIMATELY ONE-HALF WAY AROUND AND A PIECE, APPROXIMATELY 1 INCH LONG, HAD BROKEN OFF.  BROKEN PIECES WERE FOUND AFTER OIL COOLER WAS REMOVED AND BACK-FLUSHED.
